Hiroshima Mathematical Journal

Explicit conditions for oscillation of neutral differential systems

L. Erbe and Qingkai Kong

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 24, Number 2 (1994), 317-329.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206128027

Digital Object Identifier
doi:10.32917/hmj/1206128027

Mathematical Reviews number (MathSciNet)
MR1284378

Zentralblatt MATH identifier
0811.34053

Subjects
Primary: 34K15
Secondary: 34K40: Neutral equations

Citation

Erbe, L.; Kong, Qingkai. Explicit conditions for oscillation of neutral differential systems. Hiroshima Math. J. 24 (1994), no. 2, 317--329. doi:10.32917/hmj/1206128027. https://projecteuclid.org/euclid.hmj/1206128027


Export citation

References

  • [1] O. Arino and I. Gyori, Necessary and sufficient condition for oscillation of a neutral differential system with several delays, J. Differential Equations, 81 (1989), 98-105.
  • [2] Y. Chen, Oscillation of a class of neutral functional differential equations, Chin. Ann. Math., 10A (5) (1989), 545-553.
  • [3] K. Gopalsamy, Oscillation and nonoscillation in neutral differential equations with variable parameters, Jour. Math. Phy. Sci., 21 (1987), 593-611.
  • [4] K. Gopalsamy and B. G. Zhang, Oscillation and nonoscillation in first order neutral differential equations, J. Math. Anal. Appl., 151 (1990), 42-57.
  • [5] M. K. Grammatikopoulos, G. Ladas and A. Meimaridou, Oscillation and asymptotic behavior of second order neutral differential equations, Ann. Mat. Pura Appl., (1987), 29-40.
  • [6] E. A. Grove, G. Ladas and J. Schinas, Sufficient conditions for the oscillation of delay and neutral delay equations, Canad. Math. Bull., 31 (4) (1988), 459-466.
  • [7] I. Gyri and G. Ladas, Oscillations of systems of neutral differential equations, Differential and Integral Equations, 1 (1988), 281-286.
  • [8] G. Ladas and Y. G. Sficas, Oscillations of higher-order neutral equations, J. Austral. Math. Soc, Ser. B27 (1986), 502-511.
  • [9] I. P. Stavroulakis, Oscillations of mixed neutral equations, Hiroshima Math. J., 19 (1989), 441-456.
  • [10] M. Vidyasagar, "Nonlinear Systems Analysis," Prentice-Hall, Inc., Englewood Cliffs, 1978.